Decomposition of supermartingales indexed by a linearly ordered set
Gianluca Cassese
Statistics & Probability Letters, 2007, vol. 77, issue 8, 795-802
Abstract:
We prove a version of the Doob Meyer decomposition for supermartingales with a linearly ordered index set.
Keywords: Doob; Meyer; decomposition; Natural; increasing; processes; Potentials; Supermartingales; Uniformly; integrable; martingales (search for similar items in EconPapers)
Date: 2007
References: View complete reference list from CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(07)00004-1
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:77:y:2007:i:8:p:795-802
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().